Cipro

Cipro]]>

Category: Antibiotics

Questions and Answers

cipro???????

it says to avoid sunlight exposure with cipro antibiotic and such…does that mean totally avoid it?…could i still go in the tannin bed for 10 min?

stay away from tanning beds!

What are some of the side effects when you take Cipro for a bacterial infection?

Took Cipro 500 mg 2 times daily for 7 days and my knees ached so badly. Been off of Cipro for 2 days and knee pain is lessening some.

Ciprofloxacin may cause side effects. Tell your doctor if any of these symptoms are severe or do not go away:

* nausea
* vomiting
* stomach pain
* indigestion
* diarrhea
* headache
* nervousness
* agitation
* anxiety
* difficulty falling asleep or staying asleep
* nightmares or abnormal dreams
* feelings of not trusting others or feelings that others want to hurt you
* vaginal itching and/or discharge

Some side effects can be serious. If you experience any of these symptoms, stop taking ciprofloxacin, and call your doctor immediately:

* rash or blisters
* hives
* itching
* tingling or swelling of the face, neck, throat, tongue, lips, eyes, hands, feet, ankles, or lower legs
* difficulty breathing or swallowing
* hoarseness
* rapid, irregular, or pounding heartbeat
* fainting
* fever
* joint or muscle pain
* unusual bruising or bleeding
* extreme tiredness
* lack of energy
* loss of appetite
* pain in the upper right part of the stomach
* yellowing of the skin or eyes
* flu-like symptoms
* seizures
* dizziness
* double vision
* pulsing sounds in the head or ringing in the ears
* confusion
* uncontrollable shaking of a part of the body
* hallucinations (seeing things or hearing voices that do not exist)
* depression
* thoughts about dying or killing yourself
* pain, burning, tingling, numbness, and/or weakness in a part of the body
* loss of ability to feel light touch, pain, heat or coldness, or vibration in a part of the body
* loss of ability to know position of a part of the body
* loss of muscle strength in a part of the body

Ciprofloxacin may cause joint damage in children. Ciprofloxacin should not normally be given to children younger than 18 years old unless they have certain serious infections that cannot be treated with other antibiotics or they have been exposed to anthrax in the air. If your doctor prescribes ciprofloxacin for your child, be sure to tell the doctor if your child has a history of joint-related problems. Call your doctor if your child develops joint problems while taking ciprofloxacin or after treatment with ciprofloxacin. Talk to your child’s doctor about the risks of giving ciprofloxacin to your child.

Ciprofloxacin may cause other side effects. Call your doctor if you have any unusual problems while taking this medication.

Based on your joint pain while on Cipro, I would talk to your doctor as soon as you can.

How long does Cipro take to clear up an Ear Infection?

I started taking 500mg Cipro 2x daily yesterday, so it has not been 48 hours yet.
Fever gone, but the throbbing ear pain has turned into a sometimes sudden stabbing pain, & more popping.
I take that as the fluid moving, but when will it clear up so I can hear clearly again?
Should I take a decongestant in addition to absorb it more?

Cipro is an extremely powerful medication and should clear the infection fairly quickly. Sometimes, even after the infection is cleared, fluid will persist for quite some time. This can be extremely annoying (I have experienced it) and rarely, you may end up having to have it drained. But it’s much too early to worry about that yet.

I just want to add a warning about Cipro. It is in the class of antibiotics called Quinolones. They are very effective, but are very toxic to some people and have caused a host of serious complications. If you begin experiencing any joint, tendon or muscle pain – any cardiac irregularities, signs of nervous stimulation such as panic attacks – stop taking it immediately and call your doctor ASAP. Good luck, hope you feel better soon.

Also, Cipro frequently causes a false positive to opiates on a drug screen – something you might need to know if you work
in a career that requires such.

What do doctors usually do next, if an antibiotic doesn’t work, like Cipro?

I have been on Cipro, taken almost all the tablets, and it is not working whatsoever to relieve my pneumonia symptoms.

What’s next in treatment?

Well – has your doctor verified that your pneumonia is caused by bacteria? If so, your doctor may try a different antibiotic.

If it is caused by a virus, however, antibiotics will not work to clear it up. In cases like that, supportive care (if necessary), rest, eating properly, and patience are necessary to allow your body’s immune system to defeat the virus.

Other less common causes of pneumonia include various types of fungi. For instance, if you live in the Southwest, the fungal disease coccidioidomycosis (Valley fever) can cause pneumonia and would be treated with antifungal medication.

Pneumonia can also be cause by parasitic organisms (unlikely unless you’re immunocompromised), and inhalation of irritating or toxic chemicals. Parasites would be treated with an appropriate medication, and chemical pneumonia would be treated with supportive care, the type of which would be determined by the severity of the exposure and what type of chemical caused the pneumonia.

This is quite a list, but bacterial and viral pneumonias are the most common types. Keep following up with your doctor, and get well soon!

I took one pill of Cipro & developed a ringing in my ears. How long until the ringing in my ears stops?

I only took one pill of Cipro and when it happened, I completely freaked out and discontinued my use of the drug. But I have had the ringing for about two days now and it’s bothering me a lot. I can’t sleep.

Cipro for some causes a side affect of tinnitus, or a ringing in the ears.

Go back to your doctor and tell him your symptoms are irritating you. There are plenty more antibiotics out there, but he’ll probably represecribe one in the same group, maybe Moxifloxacin or Levofloxacin, that is if you have no contradictions to those other drugs (and if your taking one in the same group I imagine you most likely dont).

Is cipro affected and getting rid of prostatitis?

The doctor didn’t go a prostate examine and so she told me she will treat me for a UTI. I have a 10 day supply of cipro. I still deel discomfort in my urethra. and i hope that just part of the issue. Im going back to the doctors on sat to have them examine my prostate. If i do have a enlarged prostate at 27 years old ….does this mean serious crap is about to go down? Like surgery? Can this thing go away fast? what else should i ask the doctor for?

It may or it may not. There are medical conditions of the prostate that are not life threatening and can be treated with medications. You should ask your doctor about STDs that may cause symptoms similar to your’s.

I have been taking Cipro for 2 weeks could it be causing these weird side effects?

I have horrible muscle pain in every inch of my body my legs, back, neck, arms even my face! Could this be caused from it? Am I having a allegic reaction? I have taken Cipro before but not for quite so long and don’t remember side effects like this!
I am taking it for a UTI. Anyone know anything about Cipro?

go to drugs.com–they have detailed information–check out symptoms or side effects–it sounds like you are having a bad side effect–cipro is a very strong drug–you should also call your dr.

Can you buy the antibiotic Cipro without a prescription?

I have cystitis and have had it for many years.So I KNOW I have a UTI right now. My Dr. always calls me in Cipro or Bactrim without coming in because he knows I know when I have a true UTI, been dealing with them for SO LONG.BUT my problem is right now he is on vacation and won’t be back for 1 week.No one to fill in it is a small office in small town.My other problem is I am leaving in 4 days to go on vacation too but this UTI has to go or I will be so miserabl!! I already am!! I know my dose and know all about Cipro but was curious to know if the sites I see offering to sell Cipro online without a prescription is legal? Says Cipro is not illegal to purchase without a prescription and I am in desperate need here, anyone know or recommend sites?

No…visit a clinic…

Does anyone know the side effects of taking the antibiotic Cipro if you crush it?

I have to take the antibiotic Cipro for an infection that I have and I crush it because I couldn’t swallow because it was to big for me to swallow. Will anything happen to me?

No side effect for crushing the tablet ,remain the side effect as if you take a whole tablet

What happens when you mix cipro with caffeine or dairy?

I have been taking Cipro for about a week and a half but I didn’t know that I wasn’t supposed to have caffeine or dairy products. I had an infection and they were surprised because I had no pain when I went to the doctor. Still no pain and how do I know if it is working or not and what could caffeine or dairy do anything while I am on this medication?

With dairy, the mix of dairy like yogurt or milk will cause the amount of cipro in your blood to be reduced so that it isn’t working the way it should. The problem that is caused by dairy or calcium fortified juices can be over come if you drink it during a meal.

With caffeine, the cipro can intensify the side effects of the caffeine. You can get real jittery and have a very unpleasant reaction from a small amount of caffeine..

I take this drug long term, been on it everyday for over a year and I drink coke and milk all day long.